# SDR DALA2015102306383

- Difficulty date: October 17, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN BS 1155 BTW LONGERONS 28-29L.  CORROSION WAS ATTENDENT IAW SRM 51-10-3, PAR 26.
